RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 9, Number 1  


On a linear inverse problem for a second-order parabolic equation
N. L. Abasheieva
3
Solvability of a boundary value problem for a stationary model of the magnetohydrodynamics of a viscous heat-conducting fluid
G. V. Alekseev
13
Two models of price adjustment in the allocation of computational resources
S. V. Bredikhin, I. A. V'alkov, I. I. Savchenko, A. B. Khutoretskii
28
Numerical modeling of the growth of an ice cover in a reservoir
A. F. Voevodin, T. B. Grankina
47
A posteriori detection of a quasiperiodic fragment with a given number of repetitions in a numerical sequence
E. Kh. Gimadi, A. V. Kel'manov, M. A. Kelmanova, S. A. Khamidullin
55
Investigation of phase portraits of three-dimensional models of gene networks
V. P. Golubyatnikov, A. G. Kleshchev, K. A. Klescheva, A. V. Kudriavtseva
75
On an investigation of the stability of periodic hydrocarbon molecules
V. A. Kolmykov
85
Software for inductive impulse electrical prospecting
V. S. Mogilatov, A. V. Zlobinskii
91
Application of the transfer matrix method to lattice systems without translational invariance
A. V. Mishliavtsev, M. D. Mishliavtseva, R. K. Romanovskii
106
Математическое моделирование постоянного электрического поля при заряде и измерениях в обсаженных скважинах
M. G. Persova, Yu. G. Soloveichik
116
Solution of extremal problems in the case of piecewise-smooth approximation of polygons
S. A. Rybalka
126
Algebraic classification of physical structures with a zero. II. Topological aspects
I. A. Firdman
135
On a method for solving the three-dimensional wave equation
A. S. Yakimov, A. G. Kataev
147
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020